# SDR COMA9710124

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Malfunction
- Location: Rt Te Flap
- Part time: 16,698 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLAP CONTROL FAULT WARNING DURING TAXI.  REPLACED THE RT OUTBOARD FLAP ACTUATOR.
